Doctor insights on:
Can Adderall Cause Tinnitus
Temporary: Adderall is cleared quickly by the body and the vasoconstriction would resolve after clearance. Continued administration of the medication will likely result in the body adjusting so that the affect will not continue to occur. If it does then an alternative medication must be considered. Best regards. ...Read more
That depends on many: Factors, including age, body size and the presence or absence of other health issues. There have been reported deaths in children with doses as low as 2 mg, but the ld50 is in the range of 1.5 mg/kg or so. In a 70 kg person, this would be about 120 mg as a dose that would be toxic to half of those who ingested it. People with underlying heart and blood vessel diseases may be more sensitive. ...Read more
Effexor (venlafaxine) XR + Adderall ir.. Would that cause vomiting? Or could it be not eating enough with the effexor (venlafaxine)?
Combo of meds: Usually this combination does not cause vomiting. Check whether the vomiting occurred on the first prescribed medication, and if it started right after adding the second. You can try stopping the first medication as see if the second medication alone causes vomiting. If not return to the combination and see. ...Read moreSee 1 more doctor answer
10 yr history of severe sob attributed to anxiety. Ads/cbt/meditation only slightly helpful. S/s disappear with adderall (dextroamphetamine and racemic amphetamine). Anxiety caused by adhd?
Anxiety in ADHD: It is a common sign found in persons with adhd. The intrinsic mechanism is unclear but it may be mediated by the dysregulation of the noradrenergic system which underlies adhd. Since there is an imbalance of most brain neurotransmitters, depression and mood disorders are likely to accompany adhd if untreated. Medications, behavioral modification and meditation improve all symptoms in adhd. ...Read more
Asked question about Tardive Dyskinesia & Adderall/Ritalin. How would those meds cause TD? Now i'm really afraid to take my medication. Help?
Tardive Dyskinesia: Tardive dyskinesia is a parkinson's-like movement disorder usually caused by neuroleptics but has been reported to be caused by over 50 meds including prolonged use of adderall and Ritalin (methylphenidate) as well as caffein. TD results from an excessive amount of the brain chemical Dopamine or excessively sensitive receptors for Dopamine. All meds have risks. Take meds that help more than they can potential hurt ...Read more
I have ADD started vyvanse (lisdexamfetamine) 4yrs ago hated it, switched to 20mg adderall IR 2x a day. Read addy can cause dependence and withdrawals. This scares me?
Research supports : We have several long term research studies which support the use of stimulants for the long term in patients. Many measurements are improved with long term stimulant use, including level of education. Job attainment, level of income, chances of successful marriage, median home cost. The reduction of impulsivity over time yields benefits. Risk of drug abuse also is less with long term rx. ...Read more
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor live online for free
- Can adderall cause seizures?
- Can depression cause tinnitus?
- Can sinusitis cause tinnitus?
- Ask a doctor a question free online
- Can tmj cause tinnitus?
- Can tinnitus cause deafness?
- Can anemia cause tinnitus?
- Can tinnitus cause dizziness?
- Talk to a psychiatrist online for free